Théorie des nombres
Transcendance « à la Liouville » de certains nombres réels
[A Liouville-like approach for the transcendence of some real numbers]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 511-514.

Using a Liouville-like approach, we prove that real numbers like ∑n=0+∞(1/βun), where β is a Pisot or a Salem number and where (un)n⩾0 is a sufficiently lacunary sequence of positive integers, are transcendental.

En reprenant l'approche originelle de J. Liouville, nous démontrons la transcendance de nombres réels du type ∑n=0+∞(1/βun), où β désigne un nombre de Pisot ou de Salem et (un)n⩾0 une suite croissante d'entiers suffisamment lacunaire.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.02.002
Adamczewski, Boris 1

1 Laboratoire de recherche en informatique, UMR 8623, bât. 490, Université Paris-Sud, 91405 Orsay, France
@article{CRMATH_2004__338_7_511_0,
     author = {Adamczewski, Boris},
     title = {Transcendance {\guillemotleft} \`a la {Liouville} {\guillemotright} de certains nombres r\'eels},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {511--514},
     publisher = {Elsevier},
     volume = {338},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.02.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.02.002/}
}
TY  - JOUR
AU  - Adamczewski, Boris
TI  - Transcendance « à la Liouville » de certains nombres réels
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 511
EP  - 514
VL  - 338
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.02.002/
DO  - 10.1016/j.crma.2004.02.002
LA  - fr
ID  - CRMATH_2004__338_7_511_0
ER  - 
%0 Journal Article
%A Adamczewski, Boris
%T Transcendance « à la Liouville » de certains nombres réels
%J Comptes Rendus. Mathématique
%D 2004
%P 511-514
%V 338
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.02.002/
%R 10.1016/j.crma.2004.02.002
%G fr
%F CRMATH_2004__338_7_511_0
Adamczewski, Boris. Transcendance « à la Liouville » de certains nombres réels. Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 511-514. doi : 10.1016/j.crma.2004.02.002. http://www.numdam.org/articles/10.1016/j.crma.2004.02.002/

[1] Corvaja, P. Autour du théorème de Roth, Monatsh. Math., Volume 124 (1997), pp. 147-175

[2] Kempner, A.J. On transcendental numbers, Trans. Amer. Math. Soc., Volume 17 (1916), pp. 476-482

[3] Lang, S. Fundamentals of Diophantine Geometry, Springer-Verlag, New York, 1983

[4] LeVeque, W.J. Topics in Number Theory, vols. 1 and 2, Addison-Wesley, Reading, MA, 1956

[5] Liouville, J. Sur des classes très étendues de quantités dont la valeur n'est ni algébrique, ni même réductible à des irrationelles algébriques, C. R. Acad. Sci. Paris, Volume 18 (1844), pp. 883-885 (et 993–995)

[6] Mahler, K. Corrigendum, Math. Ann., Volume 101 (1929), pp. 342-366

[7] Mahler, K. On the generating function of the integers with a missing digit, J. Indian Math. Soc. (N.S.) Part A, Volume 15 (1951), pp. 33-40

[8] Ridout, D. Rational approximations to algebraic numbers, Mathematika, Volume 4 (1957), pp. 125-131

[9] Roth, K.F. Corrigendum, Mathematika, Volume 2 (1955), pp. 1-20

[10] Shallit, J. Simple continued fractions for some irrational numbers, J. Number Theory, Volume 11 (1979), pp. 209-217

Cited by Sources: